# SDR UPS08852744

- Difficulty date: June 30, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 36575041
- Part serial: TAG01010854
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2 F/E'S AFT SEAT TRACK HAS ELONGATED HOLES.  REMOVED AND REPLACED F/E'S AFT SEAT TRACK IAW SRM 51-01-24.
